| Catalog Number |
AB6322 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, the balloon was inflated to the pressure stated on the technical sheet.The filling balloon for catheter adjustment breaks, and it comes out while controlling the balloon filling pressure according to the technical sheet instructions.The balloon broke on two occasions and from different lots in the same patient.Occurred in the operating room after surgery and on the ward when replacing the one previously placed.
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.The additional device referenced in b5 is captured under a separate report.